Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Global existence and asymptotic behavior for the full compressible Euler equations with damping in $\mathbb R^3$

Tom 119 / 2017

Guochun Wu, Zhensheng Gao Annales Polonici Mathematici 119 (2017), 147-163 MSC: Primary 76W05; Secondary 35Q35. DOI: 10.4064/ap4020-2-2017 Opublikowany online: 18 April 2017

Streszczenie

We are concerned with the global existence and asymptotic behavior of classical solutions to the Cauchy problem for the full compressible Euler equations with damping in $\mathbb R^3$. We prove the global existence of the classical solutions by the delicate energy method under the condition that the initial data are close to the constant equilibrium state in $H^3$-framework. An energy estimate on $\| \nabla u\| _{L^1((0,t);\tilde{B}^{0,{3/2}}_{2,1}(\mathbb R^3))}$ enables us to close the energy estimates for the non-dissipative entropy. Moreover, the optimal time decay rate is also established.

Autorzy

  • Guochun WuSchool of Mathematical Sciences
    Huaqiao University
    Quanzhou 362021, China
    e-mail
  • Zhensheng GaoSchool of Mathematical Sciences
    Huaqiao University
    Quanzhou 362021, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek